# SDR CA971112001

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A101HCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Prop Le & Face
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE FOUND ON THE PROPELLER BLADE LEADING EDGE AND FACE.
